×

zbMATH — the first resource for mathematics

Non-oscillation theorems. (English) Zbl 0031.35402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Richard Bellman, The boundedness of solutions of linear differential equations, Duke Math. J. 14 (1947), 83 – 97. · Zbl 0029.35702
[2] Émile Cotton, Sur les solutions asymptotiques des équations différentielles, Ann. Sci. École Norm. Sup. (3) 28 (1911), 473 – 521 (French). · JFM 42.0346.02
[3] William Benjamin Fite, Concerning the zeros of the solutions of certain differential equations, Trans. Amer. Math. Soc. 19 (1918), no. 4, 341 – 352.
[4] E. Hille, A general type of singular point, Proc. Nat. Acad. Sci. U.S.A. vol. 10 (1924) pp. 488-493.
[5] Adolf Kneser, Untersuchungen über die reellen Nullstellen der Integrale linearer Differentialgleichungen, Math. Ann. 42 (1893), no. 3, 409 – 435 (German). · JFM 25.0522.01
[6] N. Levinson, The growth of the solutions of a differential equation, Duke Math. J. 8 (1941), 1 – 10. · Zbl 0024.39903
[7] B. Riemann-H. Weber, Die partiellen Differentialgleichungen der Mathematischen Physik, vol. II, 5th ed., Braunschweig, 1912, xiv+575 pp. · JFM 43.0438.12
[8] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. · Zbl 0063.08184
[9] A. Wiman, Über die reellen Lösungen der linearen Differentialgleichungen zweiter Ordnung, Arkiv för Matematik, Astronomi och Fysik vol. 12, no. 14 (1917) 22 pp. · JFM 46.0666.04
[10] Aurel Wintner, On the Laplace-Fourier transcendents occurring in mathematical physics, Amer. J. Math. 69 (1947), 87 – 98. · Zbl 0034.36701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.